Epidemic prediction and control in weighted networks.

Eames, KT; Read, JM; Edmunds, WJ; (2009) Epidemic prediction and control in weighted networks. Epidemics, 1 (1). pp. 70-6. ISSN 1755-4365 DOI: https://doi.org/10.1016/j.epidem.2008.12.001

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1016/j.epidem.2008.12.001

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar